RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1899–1905 (Mi zvmmf2979)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

The minimax problem of $M$-travelling salesmen

A. O. Alekseev

Leningrad

Full text: PDF file (692 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 101–106

Bibliographic databases:
UDC: 519.854
MSC: 90C35
Received: 17.01.1991
Revised: 21.04.1991

Citation: A. O. Alekseev, “The minimax problem of $M$-travelling salesmen”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1899–1905; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 101–106

Citation in format AMSBIB
\Bibitem{Ale91}
\by A.~O.~Alekseev
\paper The minimax problem of $M$-travelling salesmen
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1899--1905
\mathnet{http://mi.mathnet.ru/zvmmf2979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147906}
\zmath{https://zbmath.org/?q=an:0813.90119}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 101--106
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100013}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2979
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Alekseev, O. G. Alekseev, O. A. Kulagin, “Experimental estimate of the efficiency of an algorithm for solving the minimax travelling salesman problem”, Comput. Math. Math. Phys., 33:3 (1993), 441–442  mathnet  mathscinet  zmath  isi
    2. V. G. Anisimov, E. G. Anisimov, “Algorithm for optimal distribution of discrete nonuniform resources on a network”, Comput. Math. Math. Phys., 37:1 (1997), 51–57  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:426
    Full text:133
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020